# SDR WX0A2025120332657

- Difficulty date: November 27, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N209NV
- Make and model: Airbus A320-214
- Aircraft serial: 5901
- Aircraft time: 24,649 hours, 12,103 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED),  DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT,  MAJOR REPAIR LT WING BOTTOM SKIN HAS CORROSION AT FUEL PUMP FSTR HOLE NR  121, BTW RIBS 1 & 2,  LT WING BOTTOM SKIN PANEL NR 2 LOWER SURFACE BTW RIBS 1-2 AT FUEL PUMP FASTENER HOLE NR 121 IAW DWG R57258270, ISSUE C.  PERMANENTLY REPAIRED IAW DOSSIER 80967127, SRM 57-21-11-283-059, REV 154. REPAIR CATEGORY B.
